# SDR AALA20120221003

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Aircraft time: 65,652 hours, 23,687 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT, CREW REPORTED EXCESSIVE FUEL CONSUMPTION.  EMERGENCY DECLARED, FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LT ENGINE FUEL LEAK AT O-RING ON LINE CONNECTION TO FUEL FLOW GOVERNOR.  REPLACED O-RING.  SYSTEM GROUND CHECKED NORMAL.
